American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Amadou Sarr and Arjun K. Gupta. Exponential scale mixture of matrix variate Cauchy distribution. Proc. Amer. Math. Soc. 139 (2011) 1483-1494. MR 2748443.
Abstract, references, and article information   
View Article: PDF

[2] D. Song and A. K. Gupta. $L_p$-norm uniform distribution. Proc. Amer. Math. Soc. 125 (1997) 595-601. MR 1396997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. K. Gupta and S. Ofori-Nyarko. On disguised inverted Wishart distribution . Proc. Amer. Math. Soc. 123 (1995) 2557-2562. MR 1249879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1